CSpace

Browse/Search Results:  1-1 of 1 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
On regularized Hermitian splitting iteration methods for solving discretized almost-isotropic spatial fractional diffusion equations 期刊论文
NUMERICAL LINEAR ALGEBRA WITH APPLICATIONS, 2020, 卷号: 27, 期号: 1, 页码: 21
Authors:  Bai, Zhong-Zhi;  Lu, Kang-Ya
Favorite  |  View/Download:52/0  |  Submit date:2020/06/30
convergence property  matrix splitting iteration  preconditioning  spatial fractional diffusion equation